Endometriosis UK
37,404 members32,891 posts

Zoladex side effects

Hi

Are there much side effects of Zoladex? I am going to have my next dose next month.

I just keep having headache.

10 Replies
oldestnewest

Hi I was very nauseous, bit dizzy, and tired but worth it as it worked.x

Reply

Hey thanks a lot..Yes It worked. :)

Reply

I had horrendous side effects on Zoladex. Migraines, really painful joints, fatigue, insomnia, hideous mood swings, hair loss, brittle nails, acne, hot flushes and night sweats.... It didn't work for me and I was still in a lot of pain. I was supposed to be on it for 9 months but I couldn't go on and stopped it after 4 months xx

1 like
Reply

Hi, I've had it zoldex 3 occasions the 1st time was really successful had monthly injections/implant for 6months. But the side effects were bad (seemed really enhanced because your bringing on the menopause so quickly). Side effects were:

Hot flushes

Night sweats with extreme thirst

Painful achey joints

Weight gain

Low libido

Tiredness

But it did clear some of my endometriosis & gave me a lot of pain relief for about a year in total. But I the endometriosis did come back tried it 2 more times but it wasn't successful. It's worth trying monthly injections to see if it helps & if you can tolerate the side effects.

Reply

HiI am tolerating it all..Left with the last dose the coming month..Though I dont have the idea why I have been given 3 month doses..I keep getting horrible thoughts..Should I improve my diet or Is it because of the strain ...Anyways thanks :)

Reply

Wow that's making my mirena sound almost tolerable. I am due to trial zoladex injections to see if there is any escape from a risky bowel op.

1 like
Reply

Abit late but...All the best!

1 like
Reply

I started Zolodex last month for the first time .... I have noticed that I have been suffering from a lot of headaches and also very tired and tearful. ( although let's face it end I makes you feel exhausted too) . Still really waiting to see if it will reduce pain and hoping the side effects will be far more tolerable than the Endo itself.

1 like
Reply

Hi , I had decapectyl which I think is all in the same group of medication types , had 3 . Monthly injections. At first it seemed like the answer to my painful periods and my gyny said some woman love it and maybe o wouldn't need hysterectomy but unfortunately after the 3rd I started to suffer from terrible anxiety and panic attacks , seemingly I had the injections too close together i.e. There wasn't a complete month in between each , I also started to lose hair a little ,. I ended up having the hysterectomy after all . My advice is do a lot of research first , good luck ,

1 like
Reply

Hi, Thanks..i am already on it..There are some side effects ..but my gyn wants me to continue...Though they are not severe but I have been feeling weak since lap...I have no idea when Ill be back to being me...Lets hope for the best..thanks!

1 like
Reply

You may also like...